Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pregnant taking duphaston. Having frequent urination, pain in the groin area after urination, heaviness in abdomen. Have high uric acid levels

I am 9 weeks pregnant , I am having Duphaston twice daily. I have frequent urination , pain in my right loin area after urination in morning, and abdomen heaviness , I did a urine analysis and kidney function, they are normal except a low uric acid ! could that be just because of pregnancy or the duphaston? is it normal ?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
A slightly decreased uric acid levels during pregnancy can happen due to the hemodilution during pregnancy. The frequency of urination is common during early pregnancy due to the pressure symptoms caused by the gravid uterus.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor